# SDR SWAA2021072730143

- Difficulty date: March 11, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE PANEL BREAK ASSY STA 540 BETWEEN BL0 AND RBL24.75 IS CRACKED IN RADIUS / REMOVED AND REPLACED CABIN FLOOR STRUCTURE PANEL ASSY STA 540; BL 0 TO RBL 24.75 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 MSHT 46 REV:-. ATAG WN2164
